Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Should I be concerned about black spotting while suffering from nausea and tiredness?

User rating for this question
Very Good
Answered by

OBGYN, Gynecologic Oncology
Practicing since : 1984
Answered : 99 Questions
Hi, may be a simple one. I have has the implanon for 15months now & not 1 period or any spotting since. For the last week I have had dark - practically black spotting and discharge. It is not a period size bleed just slow regular clots. I figured it may have been the body dispelling the old blood but not sure. I was feeling unwell with nausea (irregular) tiredness (more than normal) & so did a home pregnancy test which was negative. Just curious if this is normal & how long should it go for before it becomes a concern or if I should see a GP? Thanks
Posted Wed, 29 Jan 2014 in Women's Health
Answered by Dr. Manjunath L Ramarajapalli 33 minutes later
Brief Answer: This may be normal Detailed Answer: Hello, This could be regarded as normal because of implanon,if there are no further symptoms like this. If any symptoms appear in future please consult your gynecologist to rule out any pathology like genital infections. Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor